# SDR AALA202105259009

- Difficulty date: May 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 58,718 hours, 24,328 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELECTRICAL CONNECTOR FROM AIRCRAFT TO AFT LOWER CEILING PANEL HAS BROKEN SLIDE HOUSING AT STA 907. REMOVED AND REPLACED CONNECTOR D40038P IAW 737-NG SWPM 20-72-24.
